# SDR R61A201306120572

- Difficulty date: June 12, 2013
- Submitted: July 6, 2013
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 9,203 hours, 8,969 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261107SP
- Condition: Corroded
- Location: Zone 200
- Part time: 9,203 hours, 8,969 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MX REPORTED CORROSION ON THE LT OTBD SEAT TRACK BETWEEN STATIONS 32.4 TO 228.0.  MX R & R SEAT TRACK IAW SRM 51-42-45, 51-42-05 AND 51-40-15.
